# SDR ZZDA2011400

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON THE LAST 7 ROWS OF SEATS INOP.  REPLACED POWER SUPPLY WITH NO HELP.  AT APPROX FS 813 REPAIRED WIRING AS REQUIRED REF WDM 33-51.  REPLACED POWER SUPPLY AGAIN AND ALL OPS NORMAL REF MM 33-51.
